MathSciNet Relay Station
MathSciNet bibliographic data
MR2534873 62C10 (14Q99)
Lin, Shaowei; Sturmfels, Bernd; Xu, Zhiqiang Marginal likelihood integrals for mixtures of independence models. J. Mach. Learn. Res. 10 (2009), 1611–1631.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement